Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain, swelling, ulcer in throat, ear, tongue. Swab negative. What could it be?

I am experiencing immense pain and swelling on the left side of my throat, ear, and tongue . It started in my head and I couldn t sneeze or get rid of anything and my sinus was filled I started to then get pus coming out one eye. (I guess this was to relieve the pressure because I couldn t blow or do anything to move any phlym. I went to the Dr for the eye and started an antiobiotic cream which helped that eye and then it moved to the second eye Iused the antibiotic cream on both eyes and still couldn t move anything out of my sinus. I went to the medic center with excruxiating pain in both ears, head and throat. The only thing that helped me deal with the pain and inflammation was IBF and that only helped as long as I took it but I wasn t releasing anything. Finally went to tylenol and started to get the head and sinus to move along with Buckleys. Currently, I have managed to clear up the eyes, and the nostrils are at least coming together now, but I am left with the left side of the throat, ear, and back of the tongue so swollen and feels ulcerated like a huge canker sore and I can t even talk, or swallow food it is so painful. The Dr swabbed both the eyes and throat half way through and it came back negative. I had been to the medic center and started a round of Amoxicylin (just 5 tablets) and quit them when I realized this wasn t bacterial and so now I am wondering if this has made this dig in on the left side of my throat. The pain is absolutely aweful. What is it? and what do you suggest. What is this? - did not expect payment - thot I had a health info line? What are you selling? Who are you, where are you from, why would I PAY you to tell me something that Doctors who have seen me coudn t?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear this is due to side effect of antibiotic medicine , your sinus is still not treated , the treatment for sinus infection is there in homoeopathy by medicine , further I would advise you to stop taking more of antibiotics and send us brief history of yours dr2uonline attherate and send us details to work out your case in systemtic way and to cure the problem
Answered: Fri, 1 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor